# SDR UPS08853945

- Difficulty date: October 10, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,964 hours, 26,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV FUSELAGE SKIN REPAIR AT BS 55- BS61 L25R-L26R DOES NOT MEET SRM CRITERIA REF UPS EO REPAIR EVAL SURVEY SEQ 702-F1-11.  REPAIRED DC SRM 53-203 AND SRM 53-2-0 FIG 7 SHT 5.
